# SDR CA990915074

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- System (JASC): 2822 · Fuel Boost Pump
- Part: Harness
- Part number: GP42214145
- Condition: Chafed
- Location: Boost Pump
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRING DAMAGE (CHAFED INSULATION AND/OR CUTS THROUGH INSULATION TO INNER CONDUCTOR) WERE IDENTIFIED ON FUEL PUMP WIRING DURING ELECTRICAL CONNECTOR UPGRADE.  CAUSE DETERMINED TO BE FROM IMPROPER TERMINATION OF THE WIRE BUNDLE BRAID AT THE BULKHEAD FEED-THROUGH CONNECTORS.  CORRECTIVE ACTON FOR BOMB TO INSPECT ALL AIRCRAFT AND REPAIR, THEN REPLACED ALL DEFECTIVE WIRING WHEN MOD IS DEVELOPED BY PARKER.
